# SDR SWAA2022070114435

- Difficulty date: May 18, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: L/H Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CENTER DOOR FWD AREA ON LT MAIN LANDING GEAR 2022-265596 / [01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N:N500X1693P030456; CAL DUE DATE: 26-JAN-23;[02] TOOL USED DIGITAL CALIPER P/N 500-193-30 S/N 0000291 DUE DATE 16-SEP-21.;[03] INSTALLED REAPIR PARTS [2]FITTING;(1 E/A) [3] ANGLE (1E/A) ; FILLER AND FASTENERS; ON CENTER DOOR FWD AREA ON LT MAIN LANDING GEAR IAW B737-700 SRM 52-80-02-2R-3 REPAIR 3 PARAGRAPH 4. TABLE 201 DETAIL C; FIGURE 202 SHEET 5 AND SHEET 13 AND SRM B737-700 51-40-02;[04] CORRECTED STEP 3 INSTALLED REAPIR PARTS [2]FITTING;(1 E/A) [3] ANGLE (1E/A) ; FILLER (1 E/A) AND FASTENERS; ON CENTER DOOR FWD AREA ON LT MAIN LANDING GEAR IAW B737-700 SRM 52-80-02-2R-3 REPAIR 3 PARAGRAPH 4. TABLE 201 DETAIL C; FIGURE 202 SHEET 5 AND SHEET 13 AND SRM B737-700 51-40-02 SEE INDIVIDUAL SIGN-OFF BELOW;[05] INSTALLED REAPIR PARTS [2]FITTING;(1 E/A) [3] ANGLE (1E/A) ; FILLER (1 E/A) AND FASTENERS; ON CENTER DOOR FWD AREA ON LT MAIN LANDING GEAR IAW B737-700 SRM 52-80-02-2R-3 REPAIR 3 PARAGRAPH 4. TABLE 201 DETAIL C; FIGURE 202 SHEET 5 AND SHEET 13 AND SRM B737-700 51-40-02; RII SEE INDIVIDUAL SIGN-OFF BELOW
